| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The cause of the reported issue was due to a missing magnet in the lid.This device was archived by stryker.
Event or Problem Description
The customer contacted stryker to report their device does not turn on automatically when the lid is opened.This can result in a user error preventing or delaying defibrillation therapy.This issue is patient related; however there was no adverse event reported.
Event or Problem Description
Additional Manufacturer Narrative
The customer received a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.